# SDR SWIA2020041750155

- Difficulty date: March 12, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HAS LIGHT CORROSION ON MOST FWD FRAME INSIDE ACCESS PANEL AREA 832HL.   (C-CHECK) RO 4/16/2020   CORROSION IS PRESENT ON 3EA ELEMENTS AND COVERS MORE THAN 30% OF THE LENGTH OF THE PART OUT OF LIMITS REF CRJ200 SRM. RPLACED FWD PASSENGER DOOR FORMER.    REF CRJ 200 SRM AND BOMBARDIER DWG. PRESSURE CHECKS GOOD.
